MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/imj.13734

Медицинская библиотека · Internal medicine journal · 2018

Drug-induced liver injury is frequently associated with severe cutaneous adverse drug reactions: experience from two Australian tertiary hospitals.

Fang Wendy C, Adler Nikki R, Graudins Linda V, Goldblatt Caitlin, Goh Michelle S Y, Roberts Stuart K, Trubiano Jason A, Aung Ar Kar

СтатьяПеревод пока не подготовлен

Аннотация

BACKGROUND

Drug-induced liver injury (DILI) can be associated with certain cutaneous adverse drug reaction (cADR).

AIMS: To demonstrate the prevalence of DILI in patients with cADRs. Severity and patterns of liver injury, risk factors, causal medications and outcomes are also examined.

METHODS

A retrospective cohort study of patients with cADRs was conducted across two hospitals in Australia. Patients were identified through cross-linkage of multiple databases.

RESULTS

One hundred and four patients with cADRs were identified. Of these, 33 (31.7%) had liver injury, representing 50% of patients with drug reaction with eosinophilia and systemic symptoms, and 30.2% of patients with Stevens-Johnson syndrome (SJS)/toxic epidermal necrolysis (TEN). Most cases of liver injury (69.7%) were of a cholestatic/mixed pattern with severe disease in 18.2%. No significant risk factors for development of liver injury were noted, but peripheral lymphocytosis may represent a risk in patients with SJS (odds ratio, OR = 6.0, 95% confidence interval, CI: 1.8-19.7, P = 0.003). Antimicrobials were the most common class to be implicated in DILI. The median length of inpatient stay was longer in patients with liver injury compared to those without (19 vs 11 days, P = 0.002). The mortality rate in those with liver injury was 15.2% and 9.9% in those without. No patients required liver transplantation.

CONCLUSIONS

DILI commonly occurs in patients with cADRs and is associated with longer inpatient stay. Patients with SJS/TEN and peripheral lymphocytosis appear to be at higher risk for developing associated liver injury.

Для цитирования: Fang Wendy C, Adler Nikki R, Graudins Linda V, Goldblatt Caitlin, Goh Michelle S Y, Roberts Stuart K, Trubiano Jason A, Aung Ar Kar. Drug-induced liver injury is frequently associated with severe cutaneous adverse drug reactions: experience from two Australian tertiary hospitals.. Internal medicine journal. 2018. DOI: 10.1111/imj.13734.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.